# SDR DJFA2005154

- Difficulty date: October 23, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N583CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600123
- Aircraft time: 6,599 hours, 6,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO KBED, ATTEMPTED TO EXTEND THE LANDING GEAR AND DID NOT RECEIVE GEAR DOWN INDICATION.  RED GEAR UNSAFE LIGHT WAS ILLUMINATED.  LANDING GEAR WAS THEN CYCLED AGAIN WITH THE SAME RESULT AND THE APPROACH WAS MISSED.  WHEN IT WAS DISCOVERED THAT THE LANDING GEAR CONTROL CIRCUIT BREAKER WAS POPPED OUT, THE CREW RESET THE CIRCUIT BREAKER AND ATTEMPTED TO LOWER THE LANDING GEAR WITHOUT SUCCESS, AND THE CIRCUIT BREAKER POPPED AGAIN.  AN EMERGENCY WAS DECLARED AND THE CREW PERFORMED AN EMERGENCY LANDING GEAR EXTENSION.  THREE GREEN GEAR DOWN AND LOCK INDICATIONS WERE RECEIVED.  THE TOWER CONFIRMED THAT ALL THREE LANDING GEAR APPEARED TO BE DOWN.  THE AIRCRAFT WAS LANDED IN KBED WITHOUT FURTHER INCIDENT.
